# SDR DALA2022111007256

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 12,385 hours, 1,457 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Detached
- Location: Running Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN RUNNING MAN LIGHT COVER FELL OFF. CORRECTIVE ACTION: RE-ATTACHED.
